| Catalog Number |
DWD195 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Subluxation (4525)
| Date of Event |
01/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
It was reported that, the patient sadly had an alcohol problem hence the many falls leading to dislocations, not compliant with rehab and more likely to infect.This is the fourth revision of the spacer, liner and glenosphere.No further information was provided.
Event or Problem Description
Additional Manufacturer Narrative
Correction- added linked mfr numbers of this case.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned for investigation.From the only provided picture taken in the operating room just after the devices explantation soiled implants, only the lot numbers of the insert and glenosphere could be identified.No additional information could be observed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.It is specified in the ifu as follows- the following situations threaten the success of the shoulder replacement implant, people likely to fall, alcoholism or drug abuse, inability of the patient to follow the surgeon's recommendations and the physical therapy program.Based on the investigation, the root cause was attributed to a patient related issue.The event was most likely caused by a patient's failure to follow instructions alcohol problem resulting in numerous falls, dislocations and revisions, with an increased risk of infection.If any additional information is provided, the investigation will be reassessed.